# SDR IPXA2019063043917

- Difficulty date: June 2, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 20,491 hours, 12,893 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276056004
- Part serial: CC2037
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y RT ELEVATOR UPPER SKIN HAS 11 DENTS. REPAIRED RT ELEVATOR UPPER SKIN DENTS IAW EO A300-5500-43343-B. (MINOR)
